# SDR SIMA200614605

- Difficulty date: May 21, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- System (JASC): 7800 · Engine Exhaust System
- Part: Control Unit
- Condition: Failed
- Location: Lt Thrust Rev
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT REVERSER UNSAFE CAUTION MSG ILLUMINATED DURING TAKEOFF ROLL.  REPLACED THRUST REVERSER ICU IAW AMM 78-32-09.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  (M)
